MMN-1233

On the generalized k-Fibonacci numbers

  • Sergio Falcon, Department of Mathematics, University of Las Palmas de Gran Canaria, Spain, sergio.falcon@ulpgc.es

Abstract

In this paper, and from the definition of a distance between numbers by a recurrence relation, new kinds of $k$--Fibonacci numbers are obtained. But these sequences differ among themselves not only by the value of the natural number $k$ but also according to the value of a new parameter $r$ involved in the definition of this distance. Finally, various properties of these numbers are studied.


Vol. 22 (2021), No. 1, pp. 193-199
DOI: 10.18514/MMN.2021.1233


Download: MMN-1233